Computable and continuous partial homomorphisms on metric partial algebras

Bulletin of Symbolic Logic 9 (3):299-334 (2003)

Authors
Abstract
We analyse the connection between the computability and continuity of functions in the case of homomorphisms between topological algebraic structures. Inspired by the Pour-El and Richards equivalence theorem between computability and boundedness for closed linear operators on Banach spaces, we study the rather general situation of partial homomorphisms between metric partial universal algebras. First, we develop a set of basic notions and results that reveal some of the delicate algebraic, topological and effective properties of partial algebras. Our main computability concepts are based on numerations and include those of effective metric partial algebras and effective partial homomorphisms. We prove a general equivalence theorem that includes a version of the Pour-El and Richards Theorem, and has other applications. Finally, the Pour-El and Richards axioms for computable sequence structures on Banach spaces are generalised to computable partial sequence structures on metric algebras, and we prove their equivalence with our computability model based on numerations
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/bsl/1058448675
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 38,992
Through your library

References found in this work BETA

Theorie der Numerierungen I.Ju L. Eršov - 1973 - Mathematical Logic Quarterly 19 (19‐25):289-388.
On Effective Topological Spaces.Dieter Spreen - 1998 - Journal of Symbolic Logic 63 (1):185-221.
Theorie der Numerierungen II.J. U. L. Eršov - 1975 - Mathematical Logic Quarterly 21 (1):473-584.
Domain Representability of Metric Spaces.Jens Blanck - 1997 - Annals of Pure and Applied Logic 83 (3):225-247.
Theorie Der Numerierungen III.Ju L. Erš - 1977 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 23 (19-24):289-371.

View all 7 references / Add more references

Citations of this work BETA

Partial Horn Logic and Cartesian Categories.Erik Palmgren & Steven J. Vickers - 2007 - Annals of Pure and Applied Logic 145 (3):314-353.

Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
20 ( #364,168 of 2,319,691 )

Recent downloads (6 months)
2 ( #605,822 of 2,319,691 )

How can I increase my downloads?

Monthly downloads

My notes

Sign in to use this feature